# SDR SWAA095695

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 6,182 hours, 3,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
